# SDR CALA2022050901193

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 66,054 hours, 28,308 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Part number: NA
- Condition: Smoke
- Location: Lav F
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

*EMERGENCY* LAV F SMOKE DETECTOR - SMOKE PERFORMED A VISUAL INSP OF SMOKE DETC, PERFORMED SDCU SELF TEST NO FOULTS FOUND AT THIS TIME OK TO CONTINUE
